Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am an ITP patient. I am taking zosert 100 mg for 2 months. I also have Lonazep 0.5at morning and 0. 75 at night. But I still feel depressed. I have stomach pain. I take various types of antacids but problem remains same. I have also suffering from sexual disorder. I cannot feel anything during sex. After taking zosert I loss my sexual desire ness also what can I do.

2 Doctors Answered
I am an ITP patient. I am taking zosert 100 mg for 2 mont...
Yes zosert produces severe sexual dysfunction, there are alternatives, consult your psychiatrist and change the medication. All the best.
1 person found this helpful
I am an ITP patient. I am taking zosert 100 mg for 2 mont...
Dear lybrate-user, Sexual disorders are common in depressive disorders. It will improve as antidepressant tablets lifts up your mood. Since you are already on Zosert 100 mg for 2 months, you need to visit the doctor and report lack of improvement. She/he may 1. Increase the dose 2. Add another antidepressant 3. Change the antidepressant. 4. Add supplements. Most probably the 3. Zosert causes sexual side effects. Since you are also suffering from ITP, it is better that both your physician and psychiatrist collaborates in treating you. Together they will diagnose your stomach pain and sexual problems. All the best.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.